Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 120, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2008, 9:47 PM CDT for 12 counties in Minnesota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 9:47 PM CDT (02:47 UTC)
- Expired
- Jun 12, 2008, 10:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Benton County, MN, Douglas County, MN, Kandiyohi County, MN, McLeod County, MN, Meeker County, MN, Morrison County, MN, Pope County, MN, Renville County, MN, Sherburne County, MN, Stearns County, MN, Todd County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:57 PM CDT | TSTM WND GST 63 | Georgeville, MN | |
| Jun 12, 10:40 PM CDT | TSTM WND GST 60 | St Cloud, MN | POWER LINE BLOWN DOWN WITH POWER OUT IN PARTS OF DOWNTOWN ST CLOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 2006 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 130248
SVRMPX
MNC009-041-067-085-093-097-121-129-141-145-153-171-130345-
/O.NEW.KMPX.SV.W.0120.080613T0247Z-080613T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TODD COUNTY IN CENTRAL MINNESOTA...
MORRISON COUNTY IN CENTRAL MINNESOTA...
SOUTHEASTERN DOUGLAS COUNTY IN WEST CENTRAL MINNESOTA...
STEARNS COUNTY IN CENTRAL MINNESOTA...
NORTHEASTERN POPE COUNTY IN WEST CENTRAL MINNESOTA...
NORTHWESTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
WESTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
EASTERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
MEEKER COUNTY IN CENTRAL MINNESOTA...
NORTHERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
NORTHEASTERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
BENTON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 1045 PM CDT
* AT 944 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
WESTPORT TO 3 MILES SOUTHWEST OF GEORGEVILLE TO 6 MILES NORTH OF
LAKE LILLIAN...AND MOVING NORTHEAST AT 61 MPH.
* SOME LOCATIONS INCLUDE...
COSMOS...
WESTPORT...
ATWATER...
LAKESIDE...
REGAL...
ELROSA...
CORVUSO...
GROVE CITY...
WEST UNION...
MEIRE GROVE...
OSAKIS...
CEDAR MILLS...
WIDEPSREAD DAMAGING WINDS OF 70 MPH ARE OCCURRING WITH THIS
DANGEROUS LINE OF SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR WEST CENTRAL MINNESOTA.
LAT...LON 4618 9435 4616 9429 4616 9403 4583 9377
4483 9404 4476 9496 4542 9497 4588 9539
4600 9515 4622 9438
TIME...MOT...LOC 0247Z 241DEG 53KT 4577 9526 4543 9492
4505 9480
$$
LS3 follow-up statements
000
WWUS53 KMPX 130305
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1003 PM CDT THU JUN 12 2008
MNC009-041-067-085-093-097-121-129-141-145-153-171-130345-
/O.CON.KMPX.SV.W.0120.000000T0000Z-080613T0345Z/
TODD MN-MORRISON MN-DOUGLAS MN-STEARNS MN-POPE MN-SHERBURNE MN-
WRIGHT MN-KANDIYOHI MN-MEEKER MN-MCLEOD MN-RENVILLE MN-BENTON MN-
1003 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR BENTON...NORTHEASTERN RENVILLE...NORTHERN MCLEOD...MEEKER...
EASTERN KANDIYOHI...WESTERN WRIGHT...NORTHWESTERN SHERBURNE...
NORTHEASTERN POPE...STEARNS...SOUTHEASTERN DOUGLAS...MORRISON AND
SOUTHERN TODD COUNTIES...
AT 957 PM CDT...DAMAGING WINDS OF 63 MPH WERE REPORTED IN
GEORGEVILLE WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS
AT 1001 PM CDT...RADAR WAS TRACKING THIS LINE OF DAMAGING WINDS
ALONG A LINE EXTENDING FROM 4 MILES WEST OF LITTLE SAUK TO ST MARTIN
TO LITCHFIELD...AND MOVING NORTHEAST AT 61 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE
PAYNESVILLE...THORPE...STROUT...STOCKHOLM...ST NICHOLAS...ST
AUGUSTA...SMITH LAKE...SILVER CREEK...RUM RIVER...ROSE CITY AND
RASSAT.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4618 9435 4616 9429 4616 9403 4583 9377
4483 9404 4476 9496 4542 9497 4588 9539
4600 9515 4622 9438
TIME...MOT...LOC 0303Z 241DEG 53KT 4588 9496 4554 9463
4516 9451
$$
LS000
WWUS53 KMPX 130318
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 PM CDT THU JUN 12 2008
MNC041-121-130327-
/O.CAN.KMPX.SV.W.0120.000000T0000Z-080613T0345Z/
DOUGLAS MN-POPE MN-
1017 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POPE AND
SOUTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4618 9435 4616 9429 4616 9403 4583 9377
4483 9404 4490 9473 4542 9498 4600 9515
4622 9439
TIME...MOT...LOC 0317Z 241DEG 53KT 4598 9470 4564 9437
4526 9425
$$
MNC009-067-085-093-097-129-141-145-153-171-130345-
/O.CON.KMPX.SV.W.0120.000000T0000Z-080613T0345Z/
TODD MN-MORRISON MN-STEARNS MN-SHERBURNE MN-WRIGHT MN-KANDIYOHI MN-
MEEKER MN-MCLEOD MN-RENVILLE MN-BENTON MN-
1017 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR BENTON...EXTREME NORTHEASTERN RENVILLE...NORTHERN MCLEOD...
MEEKER...NORTHEASTERN KANDIYOHI...WESTERN WRIGHT...NORTHWESTERN
SHERBURNE...STEARNS...MORRISON AND SOUTHERN TODD COUNTIES...
OVER THE PAST HOUR...WIND SPEEDS TO 55 TO 70 MPH HAVE BEEN OBSERVED
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS
AT 1014 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF LONG PRAIRIE TO AVON TO 3 MILES
NORTH OF KINGSTON...AND MOVING NORTHEAST AT 61 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE STROUT...STOCKHOLM...ST
NICHOLAS...ST AUGUSTA...SMITH LAKE...SILVER CREEK...RUM RIVER...ROSE
CITY...RASSAT AND PLEASANT BEACH.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4618 9435 4616 9429 4616 9403 4583 9377
4483 9404 4490 9473 4542 9498 4600 9515
4622 9439
TIME...MOT...LOC 0317Z 241DEG 53KT 4598 9470 4564 9437
4526 9425
$$
LS000
WWUS53 KMPX 130333
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1033 PM CDT THU JUN 12 2008
MNC067-085-129-130343-
/O.CAN.KMPX.SV.W.0120.000000T0000Z-080613T0345Z/
KANDIYOHI MN-MCLEOD MN-RENVILLE MN-
1033 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
RENVILLE...NORTHERN MCLEOD AND NORTHEASTERN KANDIYOHI COUNTIES IS
CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4622 9439 4618 9435 4616 9429 4616 9403
4583 9377 4499 9400 4498 9448 4556 9487
4608 9488
TIME...MOT...LOC 0333Z 240DEG 48KT 4609 9445 4574 9412
4536 9400
$$
MNC009-093-097-141-145-153-171-130345-
/O.CON.KMPX.SV.W.0120.000000T0000Z-080613T0345Z/
TODD MN-MORRISON MN-STEARNS MN-SHERBURNE MN-WRIGHT MN-MEEKER MN-
BENTON MN-
1033 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR BENTON...EASTERN MEEKER...WESTERN WRIGHT...NORTHWESTERN
SHERBURNE...STEARNS...MORRISON AND SOUTHEASTERN TODD COUNTIES...
AT 1031 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 70 MPH. THE MOST DANGEROUS PART OF THE STORM WAS
LOCATED ALONG A LINE EXTENDING FROM RANDALL TO 4 MILES EAST OF RICE
TO 3 MILES SOUTHWEST OF HASTY...AND MOVING NORTHEAST AT 55 MPH.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE DURING
THE PAST HOUR.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKHOLM...ST NICHOLAS...ST
AUGUSTA...SMITH LAKE...SILVER CREEK...RUM RIVER...ROSE CITY...
RASSAT...PLEASANT BEACH AND PARENT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4622 9439 4618 9435 4616 9429 4616 9403
4583 9377 4499 9400 4498 9448 4556 9487
4608 9488
TIME...MOT...LOC 0333Z 240DEG 48KT 4609 9445 4574 9412
4536 9400
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:03 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 12, 6:03 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 603 PM CDT THU JUN 12 2008 .DISCUSSION... COLD FRONT NEARING A LADYSMITH TO AUGUSTA WI LINE ATTM WITH THUNDERSTORM ACTIVITY TO THE EAST AND SOUTH. EXPECT DRY WEATHER FOR THIS AREA TONIGHT. TO THE WEST...A LARGE LOW PRESSURE SYSTEM...SURFACE AND ALOFT...COVERS SOUTH CENTRAL CANADA AND THE NORTHERN HIGH PLAINS. SYSTEM IS MOVING SLOWLY ENE AND WILL FACTOR IN OUR WEATHER SCENARIO INTO SATURDAY. A FEW STRONG TO SEVERE STORMS POSSIBLE THIS EVENING OVER WEST CENTRAL AND CENTRAL MN AHEAD OF A SURFACE TROF AND COLD TEMPERATURES ALOFT SPREADING INTO THE EASTERN DAKOTAS ASSOCIATED WITH THE AFOREMENTIONED SYSTEM. SURFACE BASED CAPE ALREADY OVER 1500 J/KG NEAR KAXN AND LOW/MID LEVEL LAPSE RATES PUSHING 7.5 DEG C/KM. LAPSWRF HAS A GOOD HANDLE ON STORMS IN EAST CENTRAL SD AND MOVES THEM INTO OUR NW CWA IN THE 22Z TO 23Z TIME FRAME. ACTIVITY TO DIMINISH DURING THE EVENING WITH LOSS OF DAYTIME HEATING. SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR WEST CENTRAL AND NORTHWEST MN. THE UPPER LOW WILL BE PASSING NORTH OF US ON FRIDAY. A FEW SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED...ALTHOUGH ELEVATED INSTABILITY IS NOT VERY IMPRESSIVE. FLOW ALOFT BECOMES A LITTLE MORE WESTERLY ALOFT ON SATURDAY WITH A SHORT WAVE APPROACHING FROM THE NORTHERN ROCKIES. LOW/MID LEVEL THETA-E ADVECTION DEVELOPS AND RATHER STRONG ELEVATED INSTABILITY DEVELOPS OVER THE NORTHERN CWA DURING THE AFTERNOON. HENCE...MORE WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. AN ACTUAL SURFACE WAVE DEVELOPS AND PASSES ACROSS SOUTHERN MN ON SUNDAY AS THE SHORT WAVE MOVES THROUGH. MUCH BETTER LOW LEVEL MOISTURE FORECAST TO DEVELOP INTO THE REGION AND A PRETTY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FORECAST. ACTIVITY LINGERS OVER THE EASTERN CWA INTO MONDAY. THE TREND NEXT WEEK IS FOR RIDGING ALOFT TO BUILD OVER THE CENTER OF THE COUNTRY WITH TROFS ALONG THE EAST AND WEST COASTS. MAINLY DRY WEATHER FORECAST WITH THE EXCEPTION OF THE WESTERN CWA WHERE SOME CONVECTION POSSIBLE MID WEEK AS A SHORT WAVE MOVES THROUGH THE RIDGE WITH RETURN SOUTHERLY LOW LEVEL FLOW. && .AVIATION... /00Z TAF ISSUANCE/ THE NEAR TERM FORECAST PROBLEM..WILL BE ISOLATED THUNDERSTORM CHANCES EARLY THIS EVENING. COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW PRESSURE SYSTEM OVER NODAK AND NEAR MANITOBA CANADA ...WILL SLOWLY LIFT NORTH OVER THE NEXT FEW DAYS. AIRMASS WILL BECOME MARGINAL UNSTABLE..MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. OTHER THAN THUNDERSTORMS CHANCES...WEATHER CONDITIONS WILL REMAIN VFR THROUGH THE PERIOD. CLOUD HEIGHTS SHOULD GENERALLY BE ABOVE 6K FEET AGL. SOME PATCHY FOG DEVELOPING NEAR KEAU AS WINDS BECOMING LIGHT SOUTHWEST OVERNIGHT THERE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JVM
Hazardous weather outlook, Jun 12, 1:25 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 125 PM CDT THU JUN 12 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 125 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS...WITH HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER CENTRAL AND WESTERN MINNESOTA LATE THIS AFTERNOON AND THIS EVENING. THE THREAT AREA IS ALONG AND NORTH OF A LINE FROM CANBY TO ST CLOUD TO MORA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FRIDAY AND SATURDAY...ALTHOUGH PRIMARILY IN THE AFTERNOON AND EARLY EVENING. A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR FROM SUNDAY INTO MONDAY. A FEW THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. AT THIS TIME...NO WIDESPREAD SEVERE WEATHER IS EXPECTED WITH THE AFOREMENTIONED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING. RAH
In the hours before
Local storm report, Jun 12, 9:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST N MADISON 45.01N 96.19W
06/12/2008 E0 MPH LAC QUI PARLE MN TRAINED SPOTTER
60 TO 70 MPH WIND GUST...TREES REPORTED DOWNED.
&&
JVMLocal storm report, Jun 12, 9:02 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 12 WSW MADISON 44.95N 96.42W
06/12/2008 M65 MPH LAC QUI PARLE MN AWOS
OBSERVATION FROM MEHURIN ON HIGHWAY 212
&&
RAHLocal storm report, Jun 12, 9:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST GRANITE FALLS 44.81N 95.54W
06/12/2008 M66 MPH YELLOW MEDICINE MN AWOS
&&
RAHLocal storm report, Jun 12, 9:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
933 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST CLARA CITY 44.96N 95.37W
06/12/2008 M67 MPH CHIPPEWA MN AWOS
&&
RAHLocal storm report, Jun 12, 9:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 12 WSW MADISON 44.95N 96.42W
06/12/2008 M65.00 MPH LAC QUI PARLE MN AWOS
OBSERVATION FROM MEHURIN ON HIGHWAY 212
0840 PM TSTM WND GST N MADISON 45.01N 96.19W
06/12/2008 E0.00 MPH LAC QUI PARLE MN TRAINED SPOTTER
60 TO 70 MPH WIND GUST...TREES REPORTED DOWNED.
0846 PM TSTM WND DMG 2 S MADISON 44.98N 96.19W
06/12/2008 LAC QUI PARLE MN TRAINED SPOTTER
TREES AND POWER LINES DOWNED
0900 PM TSTM WND GST 1 NW BOYD 44.87N 95.92W
06/12/2008 M51.00 MPH LAC QUI PARLE MN TRAINED SPOTTER
0915 PM TSTM WND GST GRANITE FALLS 44.81N 95.54W
06/12/2008 M66.00 MPH YELLOW MEDICINE MN AWOS
0925 PM TSTM WND GST CLARA CITY 44.96N 95.37W
06/12/2008 M67.00 MPH CHIPPEWA MN AWOS
&&
RAHLocal storm report, Jun 12, 9:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST WILLMAR 45.12N 95.05W
06/12/2008 M62 MPH KANDIYOHI MN AWOS
&&
RAHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 32 min |
| Jun 12, 8:16 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 44 min |
| Jun 12, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Swift, Yellow Medicine | 38 min |
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 49 min |
| Jun 12, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.